Article citationsMore>>

J. Magueijo and L. Smolin, “Generalized Lorentz Invariance with an Invariant Energy Scale,” Physical Review D, Vol. 67, No. 4, 2003, Article ID: 044017. doi:10.1103/PhysRevD.67.044017

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.